# SDR COEA0703901

- Difficulty date: July 30, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751014800200
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING HEAVY CHECK.  LT WING OB FLAP CAM GUIDE NR 4 AT RIB 16 HAS AREA OF LEVEL 2 CORROSION.  REMOVED AND REPLACED FLAP CAM GUIDE NR 4 AT RIB 16.  FABRICATED REPAIR SCHEME IAW SRM 57-53-20.  (K)
